Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 82, Number 1
HTML articles powered by AMS MathViewer

Erratum, Volume 81
PDF
Bull. Amer. Math. Soc. 82 (1976)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 1 (1976)
PDF
Bull. Amer. Math. Soc. 82 (1976)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 1 (1976)
PDF
Bull. Amer. Math. Soc. 82 (1976)
Topology and logic as a source of algebra
Saunders Mac Lane PDF
Bull. Amer. Math. Soc. 82 (1976), 1-40
Elections to membership
PDF
Bull. Amer. Math. Soc. 82 (1976), 47
A theorem on the rank of a difference of matrices
R. E. Cline and R. E. Funderlic PDF
Bull. Amer. Math. Soc. 82 (1976), 48
A smooth action on a sphere with one fixed point
Elliott Stein PDF
Bull. Amer. Math. Soc. 82 (1976), 49-50
Optimal Lipschitz and $L^p$ estimates for the equation $\overline \partial u = f$ on strongly pseudo-convex domains
S. G. Krantz PDF
Bull. Amer. Math. Soc. 82 (1976), 51-52
Unique factorization in random variables
F. Alberto Grünbaum PDF
Bull. Amer. Math. Soc. 82 (1976), 53-55
A direction of bifurcation formula in the theory of the immune response
George H. Pimbley Jr. PDF
Bull. Amer. Math. Soc. 82 (1976), 56-58
Whitehead theorems in proper homotopy theory
David A. Edwards and Harold M. Hastings PDF
Bull. Amer. Math. Soc. 82 (1976), 59-60
Convergence of Fourier series on compact Lie groups
Robert J. Stanton and Peter A. Tomas PDF
Bull. Amer. Math. Soc. 82 (1976), 61-62
A sufficient condition for $k$-path Hamiltonian digraphs
John Roberts PDF
Bull. Amer. Math. Soc. 82 (1976), 63-65
On the number of solutions to Plateau’s problem
A. J. Tromba PDF
Bull. Amer. Math. Soc. 82 (1976), 66-68
Construction of some new four-dimensional manifolds
Sylvain E. Cappell and Julius L. Shaneson PDF
Bull. Amer. Math. Soc. 82 (1976), 69-70
On primary Banach spaces
P. G. Casazza, C. A. Kottman and Bor-Luh Lin PDF
Bull. Amer. Math. Soc. 82 (1976), 71-73
A strange bounded smooth domain of holomorphy
Klas Diederich and John Erik Fornaess PDF
Bull. Amer. Math. Soc. 82 (1976), 74-76
On the existence and uniqueness of Strebel differentials
John H. Hubbard and Howard Masur PDF
Bull. Amer. Math. Soc. 82 (1976), 77-79
Boundary value problems for even order nonlinear ordinary differential equations
R. Kannan and J. Schuur PDF
Bull. Amer. Math. Soc. 82 (1976), 80-82
Conjugate system characterizations of $H^1$: Counter examples for the Euclidean plane and local fields
A. Gandulfo, J. Garcia-Cuerva and M. Taibleson PDF
Bull. Amer. Math. Soc. 82 (1976), 83-85
Versal unfoldings of $G$-invariant functions
V. Poénaru PDF
Bull. Amer. Math. Soc. 82 (1976), 86-88
Open three-dimensional manifolds with finitely generated fundamental groups
Robert Messer PDF
Bull. Amer. Math. Soc. 82 (1976), 89-91
Eigenvalues associated with a closed geodesic
Victor Guillemin and Alan Weinstein PDF
Bull. Amer. Math. Soc. 82 (1976), 92-94
On the subalgebras of certain finitely presented algebras
Gilbert Baumslag PDF
Bull. Amer. Math. Soc. 82 (1976), 95-98
A nonstandard representation for Brownian motion and Itô integration
Robert M. Anderson PDF
Bull. Amer. Math. Soc. 82 (1976), 99-101
The Dirichlet problem for a complex Monge-Ampere equation
Eric Bedford and B. A. Taylor PDF
Bull. Amer. Math. Soc. 82 (1976), 102-104
A partial topological classification for stable map germs
James Damon PDF
Bull. Amer. Math. Soc. 82 (1976), 105-107
Direct sum properties of quasi-injective modules
K. R. Goodearl PDF
Bull. Amer. Math. Soc. 82 (1976), 108-110
The failure of spectral analysis in $L^p$ for $0 < p < 1$
Karel de Leeuw PDF
Bull. Amer. Math. Soc. 82 (1976), 111-114
Extension theorems for nonlinear disjointly additive functionals and operators on Lebesgue spaces, with applications
Moshe Marcus and Victor J. Mizel PDF
Bull. Amer. Math. Soc. 82 (1976), 115-117
Flat homology
J. S. Milne PDF
Bull. Amer. Math. Soc. 82 (1976), 118-120
A forbidden substructure characterization of Gauss codes
László Lovász and Morris L. Marx PDF
Bull. Amer. Math. Soc. 82 (1976), 121-122
Existence and uniqueness of functional calculus homomorphisms
William R. Zame PDF
Bull. Amer. Math. Soc. 82 (1976), 123-125
A noncommutative algorithm for multiplying $3 \times 3$ matrices using 23 multiplications
Julian D. Laderman PDF
Bull. Amer. Math. Soc. 82 (1976), 126-128
On $L^1$ convergence of certain cosine sums
John W. Garrett and Časlav V. Stanojević PDF
Bull. Amer. Math. Soc. 82 (1976), 129-130
Local surgery and applications to the theory of quadratic forms
William Pardon PDF
Bull. Amer. Math. Soc. 82 (1976), 131-133
Higher Whitehead groups and stable homotopy
Jean-Louis Loday PDF
Bull. Amer. Math. Soc. 82 (1976), 134-136
Cobordism for Poincaré duality groups
Robert Bieri and Beno Eckmann PDF
Bull. Amer. Math. Soc. 82 (1976), 137-139
The total curvature of knotted spheres
Dan Sunday PDF
Bull. Amer. Math. Soc. 82 (1976), 140-142
Extensions of $C^*$-algebras and essentially $n$-normal operators
Norberto Salinas PDF
Bull. Amer. Math. Soc. 82 (1976), 143-146
Conformal maps on Hilbert space
Melvyn Huff PDF
Bull. Amer. Math. Soc. 82 (1976), 147-149
Homogeneous mechanical systems with symmetry, and geometry of the coadjoint action
Ernesto A. Lacomba PDF
Bull. Amer. Math. Soc. 82 (1976), 150-152
Generalized zeta-functions for Axiom ${\text {A}}$ basic sets
D. Ruelle PDF
Bull. Amer. Math. Soc. 82 (1976), 153-156